# SDR R61A2021040600317

- Difficulty date: April 3, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 19,724 hours, 13,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 64002210
- Part serial: 012953
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY FLIGHT DECK LIGHTS NOT TURNING ON. R&R EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
